# SDR CALA2025041103698

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) - LH WING-TO-BODY FAIRING 197BL HAS A FEW AFT SUPPORT CLIP FASTENER HOLES ELONGATED (OVER DRILLED) FROM RIVET REMOVALS WIT H 1EA RIVET NOT PUNCHED OUT ENTIRELY RESULTING IN A BENT ANGLE A ND POTENTIAL CRACK. REF: 124978 SDR REPORTING ONLY REMOVED AND REPLACED 1EA BRACKET BATCH #0004365522 P/N:2024-T3 . 040L IAW B757-200 SRM 51-40-02
